The submissions stack has been unacceptably high for several months now. Please voluntarily restrict your submissions and please help with the editing. (We don't want to have to impose further limits.)
Goddard, Wayne; Henning, Michael A.; and Oellermann, Ortrud R.; Bipartite Ramsey numbers and Zarankiewicz numbers. Discrete Math. 219 (2000), no. 1-3, 85-95.
Table of n, a(n) for n=1..20.
Sequence in context: A248635 A171511 A225819 * A246372 A006254 A111333
Adjacent sequences: A205802 A205803 A205804 * A205806 A205807 A205808
N. J. A. Sloane, Jan 31 2012